File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Positive periodic solutions for second-order differential equations with generalized neutral operator

TitlePositive periodic solutions for second-order differential equations with generalized neutral operator
Authors
KeywordsFixed point
Generalized neutral operator
Positive periodic solutions
Issue Date2009
PublisherAustral Internet Publishing. The Journal's web site is located at http://ajmaa.org
Citation
Australian Journal Of Mathematical Analysis And Applications, 2009, v. 6 n. 1 How to Cite?
AbstractBy some analysis of the neutral operator (Ax)(t) = x(t) ∑ i=1 n cix(t - δi) and an application of the fixed-point index theorem, we obtain sufficient conditions for the existence, multiplicity and nonexistence of periodic solutions to a second-order differential equation with the prescribed neutral operator, which improve and extend some recent results of Lu-Ge, Wu-Wang, and Zhang. An example is given to illustrate our results. Moreover, the analysis of the generalized neutral operator will be helpful for other types of differential equations. © 2009 Austral Internet Publishing. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75359
ISSN
2015 SCImago Journal Rankings: 0.117
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorRen, Jen_HK
dc.contributor.authorHan, Wen_HK
dc.date.accessioned2010-09-06T07:10:22Z-
dc.date.available2010-09-06T07:10:22Z-
dc.date.issued2009en_HK
dc.identifier.citationAustralian Journal Of Mathematical Analysis And Applications, 2009, v. 6 n. 1en_HK
dc.identifier.issn1449-5910en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75359-
dc.description.abstractBy some analysis of the neutral operator (Ax)(t) = x(t) ∑ i=1 n cix(t - δi) and an application of the fixed-point index theorem, we obtain sufficient conditions for the existence, multiplicity and nonexistence of periodic solutions to a second-order differential equation with the prescribed neutral operator, which improve and extend some recent results of Lu-Ge, Wu-Wang, and Zhang. An example is given to illustrate our results. Moreover, the analysis of the generalized neutral operator will be helpful for other types of differential equations. © 2009 Austral Internet Publishing. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherAustral Internet Publishing. The Journal's web site is located at http://ajmaa.orgen_HK
dc.relation.ispartofAustralian Journal of Mathematical Analysis and Applicationsen_HK
dc.subjectFixed pointen_HK
dc.subjectGeneralized neutral operatoren_HK
dc.subjectPositive periodic solutionsen_HK
dc.titlePositive periodic solutions for second-order differential equations with generalized neutral operatoren_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1449-5910&volume=6&issue=1 article no. 5&spage=16&epage=&date=2009&atitle=Positive+periodic+solutions+for+second-order+differential+equations+with+generalized+neutral+operatoren_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-70349196812en_HK
dc.identifier.hkuros169349en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-70349196812&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume6en_HK
dc.identifier.issue1en_HK
dc.publisher.placeAustraliaen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridRen, J=7403083555en_HK
dc.identifier.scopusauthoridHan, W=24830251900en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats